Please use this identifier to cite or link to this item:
Title: An uncertainty inequality
Contributor(s): de Hoog, Frank (author); Schmalz, Gerd  (author)orcid ; Gureyev, Timur  (author)orcid 
Publication Date: 2014
DOI: 10.1016/j.aml.2014.07.009
Handle Link:
Abstract: Recently, the authors derived an uncertainty relationship between noise and spatial resolution in linear computational imaging systems that is similar to the Heisenberg uncertainty principle for conjugate variables in quantum mechanics. Specifically, for linear shift-invariant systems with a fixed incident photon density, the product of noise and spatial resolution has a positive absolute lower limit which can be evaluated with the aid of the inequality.
Publication Type: Journal Article
Source of Publication: Applied Mathematics Letters, v.38, p. 84-86
Publisher: Pergamon
Place of Publication: United Kingdom
ISSN: 0893-9659
Field of Research (FOR): 010599 Mathematical Physics not elsewhere classified
Socio-Economic Objective (SEO): 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 319
Views: 321
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 26, 2018

Page view(s)

checked on May 2, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.